# SDR CA031127005

- Difficulty date: November 18, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 182K
- Aircraft time: 1,715 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 07136713
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABIN FLOOR ON RT SIDE.  DISCOVERED FLOOR HAD MOVED DOWN.  ON INVESTIGATION FOUND THE LT AND RT TUNNEL ANGLES BROKEN AND CRACKED. REMOVED BOTH ANGLES PN 07136713 AND -4, PARTS WERE NOT MADE BY MFG.   NO RECORD OF A REPAIR FOUND IN TECHNICAL LOGS.
